# SDR TWAA9752007

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15017
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1615
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK 'C', FOUND FUSELAGE SKIN CORROSION WHICH POPPED TWO BLIND FASTENERS AND CRACKED RIVET HEAD, STRINGER 37, FS 1615.  REPAIRED BY REMOVAL OF CORROSION AND INSTALLATION OF DOUBLER PER SRM 53-30-02.  AIRCRAFT TOTAL TIME:  62,400 HOURS; 23,718 CYCLES.  (X)
